Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 31, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 3:18 PM CDT for Allen County, Woodson County, Kansas. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 3:18 PM CDT (20:18 UTC)
- Expired
- Apr 8, 2015, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Allen County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 137 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 3:22 PM CDT | HAIL 0.75 | Yates Center, KS | PUBLIC REPORTED VIA TWITTER OF DIME SIZED HAIL. |
| Apr 8, 3:25 PM CDT | TSTM WND GST 60 | 7 Ssw Iola, KS | |
| Apr 8, 3:25 PM CDT | HAIL 1.5 | 4 Ne Yates Center, KS | PUBLIC REPORTS VIA TWITTER PIC OF PING PONG BALL SIZED HAIL. TIME IS APPROXIMATED FROM RADAR. |
| Apr 8, 3:35 PM CDT | TSTM WND DMG | Iola, KS | NUMEROUS TREES ACROSS THE COUNTY HAVE BEEN BLOWN DOWN WITH SEVERAL ROADS BEING BLOCKED. DELAYED REPORT |
| Apr 8, 3:41 PM CDT | TSTM WND GST 60 | 1 Sse Iola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
806
WUUS53 KICT 082018
SVRICT
KSC001-207-082100-
/O.NEW.KICT.SV.W.0031.150408T2018Z-150408T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
ALLEN COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 400 PM CDT
* AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATES
CENTER...MOVING NORTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...YATES CENTER...LA HARPE...GAS...MORAN...
TORONTO...NEOSHO FALLS...MILDRED...BASSETT...TORONTO LAKE...IOLA
AIRPORT...CROSS TIMBERS STATE PARK...BATESVILLE...PIQUA AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9585 3773 9596 3774 9596 3804 9595
3804 9508 3787 9508
TIME...MOT...LOC 2018Z 218DEG 36KT 3783 9570
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
174
WWUS53 KICT 082031
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT WED APR 8 2015
KSC001-207-082100-
/O.CON.KICT.SV.W.0031.000000T0000Z-150408T2100Z/
WOODSON KS-ALLEN KS-
331 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WOODSON AND ALLEN COUNTIES...
AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF NEOSHO FALLS...OR 8 MILES NORTHEAST OF YATES CENTER...MOVING
NORTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...YATES CENTER...LA HARPE...GAS...MORAN...TORONTO...
NEOSHO FALLS...MILDRED...BASSETT...TORONTO LAKE...IOLA AIRPORT...
CROSS TIMBERS STATE PARK...BATESVILLE...PIQUA AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9585 3773 9596 3774 9596 3804 9595
3804 9508 3787 9508
TIME...MOT...LOC 2031Z 226DEG 35KT 3792 9561
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHT446
WWUS53 KICT 082048
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT WED APR 8 2015
KSC207-082057-
/O.CAN.KICT.SV.W.0031.000000T0000Z-150408T2100Z/
WOODSON KS-
348 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR WOODSON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3779 9552 3804 9552 3804 9508 3787 9508
TIME...MOT...LOC 2047Z 239DEG 65KT 3796 9522
$$
KSC001-082100-
/O.CON.KICT.SV.W.0031.000000T0000Z-150408T2100Z/
ALLEN KS-
348 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ALLEN COUNTY...
AT 347 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORAN...OR
NEAR LA HARPE...MOVING NORTHEAST AT 75 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...LA HARPE...GAS...MORAN...MILDRED...BASSETT AND IOLA
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3779 9552 3804 9552 3804 9508 3787 9508
TIME...MOT...LOC 2047Z 239DEG 65KT 3796 9522
HAIL...1.00IN
WIND...60MPH
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:53 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 8, 2:53 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 253 PM CDT WED APR 8 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 245 PM CDT WED APR 8 2015 THIS EVENING-TONIGHT: LATEST SURFACE ANALYSIS SHOWS MAIN SURFACE BOUNDARY LOCATED JUST TO THE SE OF ICT METRO...MAINLY FROM EUREKA TO MULVANE TO WELLINGTON. THE INITIAL ROUND OF CONVECTION HAS ALREADY BEGUN OVER SRN KS...WITH MULTICELL STORMS PRODUCING MAINLY HAIL AND DAMAGING WINDS. THIS INITIAL ROUND OF STORMS WILL STAY IN THE WARM SECTOR ACROSS SE KS FOR THE EARLY AFTERNOON HOURS. WITH THE MAIN CONCERN FROM THIS ROUND BEING LARGE HAIL AND DAMAGING WINDS GIVEN THE UNSTABLE AIRMASS AND FAVORABLE BULK SHEAR. LATEST SHORT TERM HI-RES MODELS CONTINUE TO SHOW THE BOUNDARY RETROGRADING BACK TO THE NORTH EARLY THIS EVENING BETWEEN 21Z-02Z... WITH A SIGNIFICANT INCREASE OF LOW LEVEL CAPE BACK TOWARDS THE KICT METRO. THIS IN CONJUNCTION WITH THE INCREASE IN BULK SHEAR FROM THE INCOMING DISTURBANCE COUPLED WITH THE LOW LEVEL JET WILL PRODUCE A SCENARIO VERY FAVORABLE FOR TORNADIC SUPERCELLS TO DEVELOP ALONG THE DRY LINE AS IT SHARPENS FOR AREAS TO THE WEST AND SW OF SOUTH CENTRAL KS. THIS WILL LEAD TO A SECOND POSSIBLY MORE SIGNIFICANT CHANCE OF STORMS FOR LATER THIS EVENING WELL AFTER DARK. LATEST HI- RES MODEL CONTINUE TO SHOW 0-8KM SHEAR IS VERY FAVORABLE FOR SUPERCELLS AND POSSIBLE LONG TRACK TORNADOES. INCREASED MLCAPE TO 2000-2500 J/KG AND LOWERING LCL LEVELS WOULD ALSO SUGGEST A STRONG TORNADO THREAT AS WELL. SO THIS SETUP WOULD STILL LEAD TO HIGH LIKELYHOOD OF THE TORNADO THREAT CONTINUING WELL AFTER DARK FOR AREAS AREAS ACROSS SOUTH CENTRAL KS...MAINLY ALONG OR SOUTH OF HIGHWAY 54/400. EXPECT THE SEVERE CONVECTION TO CONTINUE FOR THE OVERNIGHT HOURS...WITH PROGRESSION OF THE STORMS TO THE EAST INTO THE FLINT HILLS AND SOUTHEAST KS. DEEP LAYER SHEAR LOOKS TO WANE SOME AFTER MIDNIGHT...WHICH WILL LIKELY SHIFT THE SEVERE WEATHER MODE TO MORE OF A LARGE HAIL AND DAMAGING WIND CHANCE. THU: COULD SEE SOME LINGERING STORMS ACROSS PORTIONS OF SOUTHEAST KS IN THE MORNING HOURS AS THE DRY LINE/BOUNDARY SURGES EAST INTO WRN MO. IT NOT COMPLETELY OUT OF THE REALM OF POSSIBILITY THAT SOME LINGERING STRONG STORMS WILL BE OVER SE KS...BUT THIS CHANCE WILL BE SHORT LIVED. EXPECT THE THU AFTERNOON SEVERE THREAT TO OVER EXTREME SE KS AND MAINLY IN SW MO. WITH THE REST OF THE REGION SEEING NICE WEATHER RETURN TO THE AREA...WITH DRIER AIR MOVING INTO THE AREA. FRI-EARLY SAT: A COUPLE OF NICE DAY EXPECTED FOR FRI AND EARLY SAT AS A LARGE AREA OF HIGH PRESSURE MOVES ACROSS THE PLAINS INTO THE SRN PLAINS. THIS WILL LEAD TO NEAR SEASONAL TEMPS AND SUNNY SKIES IN MOST LOCATIONS. AS SATURDAY PROGRESSES...LOW LEVEL MOISTURE WILL RAPIDLY RETURN TO THE AREA FOR AREAS WEST OF THE FORECAST AREA FOR SAT AFTERNOON. COULD SEE SHOWERS AND THUNDERSTORMS DEVELOP TO THE WEST OF THE AREA AND POSSIBLY MOVE INTO SOME OF THE WRN PORTIONS OF COUNTY WARNING AREA BY SAT EVENING. SAT NIGHT: ISENTROPIC LIFT AND MOISTURE RETURN WILL CONTINUE OVER THE WRN HALF OF THE FORECAST AREA FOR SAT NIGHT. THIS MAY LEAD TO A CHANCE OF SHOWERS AND THUNDERSTORM COVERAGE INCREASING ACROSS MOST OF THE AREA FOR SAT NIGHT. KETCHAM .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 245 PM CDT WED APR 8 2015 MEDIUM RANGE MODELS DO DIFFER SOME ON HOW SUN AND MON WILL PLAY OUT. BUT BOT MODELS SUGGEST ANOTHER CHANCE OF THUNDERSTORMS ON SUNDAY...WITH POSSIBLE STRONG TO SEVERE STORMS. THE ECMWF LOOKS TO CLEAR THINGS OUT ON MON...WHILE THE GFS SUGGESTS A BOUNDARY MAY BE STATIONARY ACROSS SRN KS FOR MON. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1208 PM CDT WED APR 8 2015 CONVECTION NOW DEVELOPING OVER OKLAHOMA WILL MOVE NORTHEAST INTO THE AIRSPACE AND CONTINUE WITH SEVERAL ROUNDS THROUGH 6Z. THIS WILL AFFECT ALL AIRPORTS AND FIELDS ALONG AND SOUTHEAST OF KSLN- KVNX. THESE STORMS WILL BE SEVERE AND SHOULD BE AVOIDED. FOG...WHICH CONTINUES TO AFFECT KHUT...KRSL...KSLN HAS BEEN SLOW TO BURN OFF. THINK IT SHOULD BE GONE BY 21Z. VFR CONDITIONS SHOULD PERSIST THROUGH 03Z...WITH FOG REDEVELOPMENT THERE POSSIBLE THROUGH 12Z. THE COLD FRONT WILL CLEAR THE AREA BY 14Z. && .FIRE WEATHER... ISSUED AT 245 PM CDT WED APR 8 2015 MAIN FIRE WEATHER CONCERNS LOOK TO ON THURSDAY. EVEN WITH PLENTY OF LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL BE IN PLACE OVER SOUTH CENTRAL AND SE KS DUE TO GUSTY SOUTH WINDS. HOWEVER...THE CRITICAL FIRE WEATHER DAY LOOKS TO BE THU. THIS IS WHEN STRONG NW WINDS WILL BE IN PLACE BY THE AFTERNOON HOURS ALONG WITH RH'S IN THE 35-45 PERCENT RANGE. WIND SPEEDS THU AFTERNOON WILL BE IN THE 20-30 MPH RANGE WITH HIGHER GUSTS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 71 38 68 / 30 10 0 0 HUTCHINSON 52 67 37 68 / 20 10 0 0 NEWTON 54 67 38 67 / 30 10 0 0 ELDORADO 60 69 40 68 / 40 10 10 0 WINFIELD-KWLD 61 72 41 68 / 30 10 0 0 RUSSELL 46 63 35 67 / 20 10 10 0 GREAT BEND 46 64 35 67 / 10 10 0 0 SALINA 50 65 35 68 / 30 20 10 0 MCPHERSON 51 66 36 67 / 30 10 10 0 COFFEYVILLE 65 76 43 68 / 40 30 10 0 CHANUTE 64 73 41 68 / 50 30 10 0 IOLA 63 72 40 67 / 50 30 10 0 PARSONS-KPPF 64 74 42 68 / 50 30 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 8, 1:12 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 112 PM CDT WED APR 8 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 112 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL OKLAHOMA VERY EARLY THIS AFTERNOON AND MOVE NORTHEAST. THESE WILL AFFECT AREAS ALONG AND EAST OF THE KANSAS TURNPIKE BEGINNING AFTER 2 PM. VERY LARGE HAIL TO BASEBALLS AND WINDS TO 75 MPH ARE POSSIBLE WITH THESE STORMS. ADDITIONAL STORMS WILL DEVELOP ACROSS SOUTH-CENTRAL KANSAS THIS EVENING AROUND 5 TO 7 PM. THESE WILL OCCUR AS CONDITIONS MOVE TOWARD A VERY FAVORABLE ENVIRONMENT FOR TORNADOES...SOME OF WHICH MAY BE SIGNIFICANT. THESE STORMS WILL ALSO INCLUDE THE POTENTIAL FOR BASEBALL SIZE HAIL AND 70 MPH WINDS. THIS TORNADO THREAT WILL CONTINUE AFTER DARK AS THE STORMS MOVE NORTHEAST INTO EASTERN KANSAS. VERY HIGH FIRE DANGER WILL BE IN PLACE THIS AFTERNOON FOR LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS THURSDAY WITH A FEW STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE FORECAST FOR SATURDAY THROUGH THE WEEKEND. VERY HIGH FIRE DANGER WILL OVERSPREAD THE ENTIRE AREA FOR THURSDAY AFTERNOON DUE TO GUSTY NORTHWEST WINDS AND AGAIN SATURDAY AFTERNOON FOR CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KRC
In the hours before
Local storm report, Apr 8, 2:33 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
233 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST SEDAN 37.13N 96.18W
04/08/2015 E80.00 MPH CHAUTAUQUA KS CO-OP OBSERVER
WINDS 75 TO 80 MPH. HEAVY RAIN WITH VISIBILITIES VERY
LOW.
&&
VJPLocal storm report, Apr 8, 2:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 N SEDAN 37.17N 96.18W
04/08/2015 E0.75 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
VJPLocal storm report, Apr 8, 2:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
251 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND GST HAVANA 37.09N 95.94W
04/08/2015 E80 MPH MONTGOMERY KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS AN ESTIMATE OF 80 MPH WINDS AND
DIME SIZED HAIL.
0242 PM HAIL HAVANA 37.09N 95.94W
04/08/2015 E0.75 INCH MONTGOMERY KS LAW ENFORCEMENT
&&
VJPLocal storm report, Apr 8, 2:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND GST 2 S BUXTON 37.42N 95.92W
04/08/2015 E60 MPH WILSON KS TRAINED SPOTTER
HEAVY RAIN.
&&
JASLocal storm report, Apr 8, 3:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 W INDEPENDENCE 37.23N 95.75W
04/08/2015 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
VJPLocal storm report, Apr 8, 3:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST 2 S BUXTON 37.42N 95.92W
04/08/2015 E60 MPH WILSON KS TRAINED SPOTTER
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:33 PM CDT | Special Weather Statement | ICT | Wilson | 27 min |
| Apr 7, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 47 min |
| Apr 7, 8:49 PM CDT | Special Weather Statement | ICT | Allen | 11 min |
| Apr 7, 9:02 PM CDT | Tornado Warning | ICT | Neosho, Wilson | 28 min |
| Apr 7, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 46 min |
| Apr 7, 9:38 PM CDT | Special Weather Statement | ICT | Allen | 22 min |
| Apr 7, 10:04 PM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 5 hr |
| Apr 7, 10:16 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 29 min |
| Apr 7, 10:45 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 30 min |
| Apr 7, 11:14 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 31 min |
| Apr 7, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 49 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 50 min |
| Apr 8, 12:29 AM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| Apr 8, 5:09 AM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Apr 8, 5:17 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 28 min |
| Apr 8, 1:48 PM CDT | Special Weather Statement | ICT | Chautauqua | 57 min |
| Apr 8, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 49 min |
| Apr 8, 2:35 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 55 min |
| Apr 8, 3:06 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 39 min |
| Apr 8, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 21 min |
| Apr 8, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 17 min |
| Apr 8, 4:47 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| Apr 8, 5:05 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| Apr 8, 5:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Apr 8, 5:40 PM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 22 min |
| Apr 8, 6:00 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.